Translator Disclaimer
June, 2002 Carleson measures for analytic Besov spaces
Nicola Arcozzi, Richard Rochberg, Eric Sawyer
Rev. Mat. Iberoamericana 18(2): 443-510 (June, 2002).

Abstract

We characterize Carleson measures for the analytic Besov spaces. The problem is first reduced to a discrete question involving measures on trees which is then solved. Applications are given to multipliers for the Besov spaces and to the determination of interpolating sequences. The discrete theorem is also applied to analysis of function space on trees.

Citation

Download Citation

Nicola Arcozzi. Richard Rochberg. Eric Sawyer. "Carleson measures for analytic Besov spaces." Rev. Mat. Iberoamericana 18 (2) 443 - 510, June, 2002.

Information

Published: June, 2002
First available in Project Euclid: 28 April 2003

zbMATH: 1059.30051
MathSciNet: MR1949836

Subjects:
Primary: ‎30H05, 46E35, 46E39

Rights: Copyright © 2002 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
68 PAGES


SHARE
Vol.18 • No. 2 • June, 2002
Back to Top